# SDR 29GA95555110712

- Difficulty date: November 7, 2012
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 31,620 hours, 36,937 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Part number: 101640010910
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED VERTICAL SPAR LEFT AND RIGHT ANGLES BELOW RUDDER ATTACH BRACKET HAS CORROSION.   BLENDED CORROSION FROM LEFT AND RIGHT VERTICAL SPAR ANGLES AND PERFORMED NDT INSPECTION NO EVIDENCE OF CORROSION NOTED.
